Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Karls_Mommy

Member
  • Total Reviews

    0
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Karls_Mommy

  • Rank
    New Member
  • Birthday 12/27/1974

Profile Information

  • Location
    NJ, USA
  1. but my question wasn't very clear either. I didn't want ANY days in between refills if I could help it. Thanks! iPledge sucks!! Sorry, just had to get that out. One prescription every 30-days for the exact amount of pills you need for that 30-day period. The doctors office has to sign him up (which if he has the card, they have). His user name is the long number on the card. You need to go online, log in, and fill out the questionaire after the doctor's visit and they check him in,
  2. Count me in the dry, brittle nails as well. My hair has also taken a bit of a turn. Luckily I have no shortage of that, so losing a few more isn't a big deal. ;)
  3. good luck, but that is easier said than done thats for sure. its hard to feel confident and be social when you have spots and marks all over your face and the whole world feels obligated to let you know that you have them. All I can say is 'Rex-EME & Donnell Lip Saver'. I have one month left (still getting whiteheads, but not cystic at this point) and these two products have worked wonders for speeding up healing, reducing redness and dryness. Add some Everyday Minerals foundatio
  4. I am also on 40mg a day now, and started peeling like mad. My in-laws had sent us a big tube of Panthenol from Germany for our son because he has eczema. In desperation I tried it yesterday. I spread it on the the spots very thick last night, woke up and could not believe how much better it looked and felt. I showered, washed my face, and the skin was still softer than it had been, so I don't think my results were artificial. I put it on again a little bit ago. It seems panthenol is a good
  5. I was on it for a year and my acne got worse.
  6. Awesome Drewboo! I'm so happy for you! (Hey, I rhymed!) Would you mind sharing how much Accutane you take each day? Thanks! Your skin looks great! ~Lisa~
  7. I really think you should wait. I know it must be scary, wondering if it will happen again. But for such a short period of breakouts, it may have been stress or something, and the cost, both financially and otherwise, is too great to do Accutane in your case. I would actually be surprised if your Derm even still says you should do it after your skin clearing. Most derms would NOT as long as the other treatment helped. Take good care of your skin, see if you can get refills on the stuff that
  8. I have a two year old, so really no time to cry for me. I just feel dead inside and write dark poetry.... I just hope that my son will never have to deal with any of the hell I've had to deal with....
  9. This is my first post...and not sure what type of skin you have, but I tried the tanning thing thinking that would help. As it fades, my red marks are worse, and I also break out MORE when tanning. Most things I've read say that as well...tanning + acne skin = even worse skin, and no where to hide.
×